Duke Mathematical Journal

The Selberg trace formula and the Riemann zeta function

Dennis A. Hejhal

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 43, Number 3 (1976), 441-482.

Dates
First available: 20 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077311789

Mathematical Reviews number (MathSciNet)
MR0414490

Zentralblatt MATH identifier
0346.10010

Digital Object Identifier
doi:10.1215/S0012-7094-76-04338-6

Subjects
Primary: 10D15
Secondary: 10H10

Citation

Hejhal, Dennis A. The Selberg trace formula and the Riemann zeta function. Duke Mathematical Journal 43 (1976), no. 3, 441--482. doi:10.1215/S0012-7094-76-04338-6. http://projecteuclid.org/euclid.dmj/1077311789.


Export citation